Advertisement

Archive for Saturday, July 17, 2010

Man treated for fall with 0.57 BAC level

July 17, 2010

Advertisement

— A man who was treated at a Wichita hospital after falling and hit his head had a blood alcohol level seven times higher than the legal limit.

The Wichita Eagle reports that police say the man had a BAC of 0.57 and needed eight staples to close a gash on the back of his head. The man accused the girlfriend of hitting him in the head from behind, but police say there’s no evidence of that.

Police says alcohol levels of 0.40 or higher are generally toxic. The DUI Victim Center of Kansas says it takes years of conditioning for someone to have such a high blood alcohol content without passing out or dying.

A center spokesman says a woman in Oregon had a blood alcohol level of 0.72 last year.

Comments

kubacker 4 years, 5 months ago

Eighty-five percent of the KU kids are in the same "conditioning" program.

Defender 4 years, 5 months ago

Did your mother teach you to be an ignorant liar? Almost every one of your posts are lies. You really need help, loser.

Cassie Powell 4 years, 5 months ago

i drove safe ride, a program for drunk ku students, for a year. i have no clue the percentage, however considering 15 cars with 15 rides wasnt enough, had to add 4 full size buses to carry around drunk ku students, the 85% sounds about right.

kernal 4 years, 5 months ago

Then when they "graduate" they wonder why they can't keep a job.

notajayhawk 4 years, 5 months ago

"A man who was treated at a Wichita hospital after falling and hit his head had a blood alcohol level seven times higher than the legal limit."

Legal limit for what? Apparently he was not driving, and I was unaware that there is a "legal limit" for intoxication other than that.

GardenMomma 4 years, 5 months ago

Goodness! Imagine what his liver looks like.

geekin_topekan 4 years, 5 months ago

My highest (recorded) was .56! Woke up in the hospital, a nurse aide sitting in a chair reading a book, and a catheter in place.

Three days of Valium and green stuff in a bottle dripping into my arm. The doctor in charge of my case said to get some help.

Commenting has been disabled for this item.